# SDR AALA20110531LGA01

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 58,180 hours, 29,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR AFT CABIN EMERGENCY PATH LIGHTS.  OPS CHECK NORMAL.
